# SDR DXTA200601636

- Difficulty date: October 5, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N919QS
- Make and model: Cessna 750
- Aircraft serial: 7500224
- Aircraft time: 3,282 hours, 1,984 cycles
- Engine: Allsn AE3007C
- System (JASC): 2460 · DC Power Distribution System
- Part: Control Module
- Part number: 67184719
- Part serial: 0124
- Condition: Multiple Fail
- Part time: 3,282 hours, 1,984 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, H
- Precautionary procedure: A

## Discrepancy

APPARENT TOTAL ELECTRICAL FAILURE ON RT SIDE WITH ASSOCIATED INSTRUMENT FAILURES AND MANY AMBER AND CYAN CAS MESSAGES, NOSE WHEEL STEERING FAILURE AND RT T/R FAILED TO DEPLOY. REMOVED RT START MODULE DUE TO INTERNAL FAILURE INSTALLED NEW MODULE IAW MM CH 45-45-03, OPS CHECKED GOOD.
